Ways to reduce DHEA and Cortisol
- 04-11-2008, 01:52 PM
Ways to reduce DHEA and Cortisol
My results from Rhein show that my DHEA and Cortisol are WAY OUT OF RANGE:
DHEA 7821 (5 - 1476) !!!
Cortisol 189 (35 - 168)
Is DHEA of that level bad? What does it mean? I know high cortisol isn't good.... any way to reduce these levels to healthy/normal amounts? I assume reducing stress would help cortisol... I exercise 1-2 times a week, not as much as I used to since I goto grad part-time in the evenings on top of a full-time job. I maintain a pretty healthy diet and try not to skip meals. I've heard yoga is a great stress-reliever.
- 04-11-2008, 03:23 PM
That is really high DHEA, not to scare you but don't mess around, you should see an endocrinologist and have the test repeated, maybe an adrenal MRI.
- 04-11-2008, 04:01 PM
Relora is an ADAPTOGEN and balances out whacky hormone levels. The people that experienced lowered cortisol levels and elevated DHEA levels are those that suffered the opposite (high cort/low DHEA).
Relora can't hurt. Run a month of it and re-test and report back with your results.Freedom means nothing here.
04-11-2008, 05:00 PM
what did your dr say?
If it is the dr I think it is then you need to let him handle this instead of non medical experts. People need to put more faith in there drs or find another one. How soon did you stop your supplementation of dhea? Your cortisol may be elevates only at night time because i find this occurance very common and correcting proper night time cortisol seems to help resolve the issue. Dhea elevated is a sign that adrenals is under stress and also check insulin resistance.
04-11-2008, 05:02 PM
This was from a 24 hour urine analysis. Doctor Shippen said the DHEA was from a high level of stress (which I'm under) - but that number is alarmingly high. I got myself into this mess by taking Saw Palmetto for 9 days... I don't know why I had such an adverse reaction to it but I've been in hell the last 2+ months because of it. I was not taking any other supplements besides Fish Oil and a multivitamin.
04-11-2008, 05:40 PM
04-11-2008, 05:56 PM
I had lower libido and some mild ED while on it - thought best to get off it was because I didn't feel like it was safe. After I stopped, my entire body crashed and I'm essentially a Finasteride horror story despite never touching the stuff. I just don't understand and everyday has been a living hell since then... I was only on it for 9 days btw.
04-26-2008, 06:28 PM
04-27-2008, 10:39 AM
I don't get why people take some of the herbal supplements like saw palmetto. That is why that disclaimer about it not being evaluated by the FDA should be taken serious.
I wouldn't put anything in my body it just doesn't need. Multi vitamins and certain things are proven to not have any real side effects in reasonable dosages..but things like saw palmetto are real scary, you just don't know the reaction you will have compared to someone else.
That DHEA is out of whack, I would get a blood retest.
How do you feel by the way?
04-27-2008, 11:36 AM
04-28-2008, 03:53 PM
I saw Dr. John this AM for the first time and he told me to stop taking Saw Palmetto.......and I always heard it was good for prostate health.
Similar Forum Threads
- By liftin4fun in forum Cycle InfoReplies: 0Last Post: 06-27-2010, 01:43 AM
- By Skullcrushers in forum AnabolicsReplies: 3Last Post: 05-10-2008, 08:27 PM
- By OSPdoug in forum Post Cycle TherapyReplies: 6Last Post: 12-31-2005, 03:29 AM
- By LakeMountD in forum Weight LossReplies: 14Last Post: 03-18-2003, 12:34 PM